Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
robpaulq6

Skin/treatment peeling

Hello,


i would like to ask if having that tight face feeling is normal, and if having the treatment(or maybe the cleanser) dried up is normal. Because after a few minutes placing the moisturizer (while treatment is in place), my face begins to have this shedding like face that is irritating and unattractive in appearance. It peels off as if it will infinitely. Even though it is progressively clearing, I would like to know if this is a normal thing and if it is please explain.


Thankyou

Share this post


Link to post
Share on other sites

Hi Robpaulq6, 

Dryness is a common side effect of The Regimen. To reduce the dryness, you may use the Acne.org Moisturizer as often as needed and you may also add 5-6 drops of the Jojoba Oi to the Moisturizer every application for additional moisture. 

 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×